# SDR CALA2016122301166

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 28,346 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN ON 111 EMERGENCY EXIT LIGHT 1L BURNT OUT. RELAMPED OPS OK
